bannednutritionnapsgear

I swear MK677 has made my feet (and possibly other things) grow.

Mike9875

New member
Member
I've been on MK677 for just over a month now. One thing I've noticed over the past few days is that some of my shoes are extremely tight in length. My toes are really pressed up against the end of my shoes to the point where it's painful. Is it possible that MK has made my feet grow? I know a lot will say no but what else could it be?
 

DylanGemelli

Founding Member
Super Moderator
no it did not... its called water retention... hgh cant even make your body grow in that manner in a month...
 

JackSteel

Banned
Every time I get on a steroid that bloats or mk677 my shoes all feel too small. If you don’t keep it in check you may have some numbness at night or day in your hands etc. I’d try to get that in check if I were you.
 

DylanGemelli

Founding Member
Super Moderator
you need to make sure you are getting 4700 mg of potassium per day and not exceeding 2300 mg of sodium
 

JackSteel

Banned
Every time I get on a steroid that bloats or mk677 my shoes all feel too small. If you don’t keep it in check you may have some numbness at night or day in your hands etc. I’d try to get that in check if I were you.

Right. I told you 3500mg but that is the minimum so you’ll want to exceed that.
 

Mike9875

New member
Member
Cheers for all the replies. I completely understand that water retention will happen with MK. But that wouldn't make my feet LONGER right? I understand they could get wider, spreading outwards etc. It just feels like they are actually longer, as in the bones. But you guys are saying that isn't possible?
 
Last edited:

DylanGemelli

Founding Member
Super Moderator
Cheers for all the replies. I completely understand that water retention will happen with MK. But that wouldn't make my feel LONGER right? I get wider, spreading outwards. It just feels like they are actually longer, as in the bones. But you guys are saying that isn't possible?

No its not
 

Mike9875

New member
Member
Ok thanks. So I guess my only other question is will this swelling subside either whilst still using MK, or after I finish?
 

Mike9875

New member
Member
I got it from sydney sarms. (I'm in Australia). I know a couple of guys who have been getting it from them and they say it's legit (They've used plenty of other sources previously).
 
Top